Limits...
Bullous dermatosis of childhood induced by gemfibrozil.

Abtahi-Naeini B, Sadeghiyan H, Adibi N, Shokrollahi MR, Pourazizi M - J Res Med Sci (2015)

View Article: PubMed Central - PubMed

Affiliation: Department of Dermatology, Skin Diseases and Leishmaniasis Research Center, Isfahan University of Medical Sciences, Isfahan, Iran.

AUTOMATICALLY GENERATED EXCERPT
Please rate it.

Sir, Linear IgA bullous dermatosis (LABD) is an acquired, auto-immune, sub-epidermal, vesiculobullous disease caused by the linear deposition of IgA in basement membrane zone (BMZ)... Its manifestations are similar to those of other blistering diseases, such as dermatitis herpetiformis or bullous pemphigoid... In contrast, these blistering diseases are commonly induced by drugs... Drug-induced LABD should be suspected when the drug eruption resembles erythema multiforme, dermatitis herpetiformis, or bullous pemphigoid, and vancomycin is one of the more common inducers of LABD... A 13-year-old girl with no previous history of skin disease was treated for 3 weeks with gemfibrozil for familial hypertriglyceridemia. 3 weeks earlier, some circumferential vesicles and tens bullae as annular erythema were symmetrically noted on the areola of breasts [Figure 1]... Lesions remitted 1-month after discontinuing gemfibrozil... A 1-year follow-up revealed neither signs and symptoms nor recurrences... Drug-induced LABD may be an immunological response to a drug... Drug-induced type tends to show the transient nature of cutaneous symptoms, lack of mucosal or conjunctival lesions, and rapid improvement after discontinuation of medication and lack of circulating IgA antibodies... It should be treated by discontinuing the suspected drug, but more follow-up may be required... BA, MP and HS designed the study and were responsible for the overall study management... HS, NA and MS prepared the manuscript... BA and MP conducting the study and revising the draft... All authors approved the final version of the manuscript, and agreed for all aspects of the work.

No MeSH data available.


Related in: MedlinePlus

Linear IgA bullous dermatosis. The circumferential tens bullae with erythematous annular background in the areola of breasts
© Copyright Policy - open-access
Related In: Results  -  Collection

License
getmorefigures.php?uid=PMC4400721&req=5

Figure 1: Linear IgA bullous dermatosis. The circumferential tens bullae with erythematous annular background in the areola of breasts

Mentions: A 13-year-old girl with no previous history of skin disease was treated for 3 weeks with gemfibrozil for familial hypertriglyceridemia. 3 weeks earlier, some circumferential vesicles and tens bullae as annular erythema were symmetrically noted on the areola of breasts [Figure 1].


Bullous dermatosis of childhood induced by gemfibrozil.

Abtahi-Naeini B, Sadeghiyan H, Adibi N, Shokrollahi MR, Pourazizi M - J Res Med Sci (2015)

Linear IgA bullous dermatosis. The circumferential tens bullae with erythematous annular background in the areola of breasts
© Copyright Policy - open-access
Related In: Results  -  Collection

License
Show All Figures
getmorefigures.php?uid=PMC4400721&req=5

Figure 1: Linear IgA bullous dermatosis. The circumferential tens bullae with erythematous annular background in the areola of breasts
Mentions: A 13-year-old girl with no previous history of skin disease was treated for 3 weeks with gemfibrozil for familial hypertriglyceridemia. 3 weeks earlier, some circumferential vesicles and tens bullae as annular erythema were symmetrically noted on the areola of breasts [Figure 1].

View Article: PubMed Central - PubMed

Affiliation: Department of Dermatology, Skin Diseases and Leishmaniasis Research Center, Isfahan University of Medical Sciences, Isfahan, Iran.

AUTOMATICALLY GENERATED EXCERPT
Please rate it.

Sir, Linear IgA bullous dermatosis (LABD) is an acquired, auto-immune, sub-epidermal, vesiculobullous disease caused by the linear deposition of IgA in basement membrane zone (BMZ)... Its manifestations are similar to those of other blistering diseases, such as dermatitis herpetiformis or bullous pemphigoid... In contrast, these blistering diseases are commonly induced by drugs... Drug-induced LABD should be suspected when the drug eruption resembles erythema multiforme, dermatitis herpetiformis, or bullous pemphigoid, and vancomycin is one of the more common inducers of LABD... A 13-year-old girl with no previous history of skin disease was treated for 3 weeks with gemfibrozil for familial hypertriglyceridemia. 3 weeks earlier, some circumferential vesicles and tens bullae as annular erythema were symmetrically noted on the areola of breasts [Figure 1]... Lesions remitted 1-month after discontinuing gemfibrozil... A 1-year follow-up revealed neither signs and symptoms nor recurrences... Drug-induced LABD may be an immunological response to a drug... Drug-induced type tends to show the transient nature of cutaneous symptoms, lack of mucosal or conjunctival lesions, and rapid improvement after discontinuation of medication and lack of circulating IgA antibodies... It should be treated by discontinuing the suspected drug, but more follow-up may be required... BA, MP and HS designed the study and were responsible for the overall study management... HS, NA and MS prepared the manuscript... BA and MP conducting the study and revising the draft... All authors approved the final version of the manuscript, and agreed for all aspects of the work.

No MeSH data available.


Related in: MedlinePlus